# SDR ABXA9701885

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 561362662
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED WEB CHANNEL HAS CRACK AT NR 4 ALT TANK, AT RT WING STA 508.977.  REPAIRED IAW SRM 51-1-21 AND DWG 56-1326.
